# SDR UALA2009120703757

- Difficulty date: December 5, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 61,532 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 2L EMERGENCY POWER ASSIST BOTTLE CLAMP GOUGED OXYGEN GENERATOR HOLD-DOWN CLAMP.   FABRICATED AND INSTALLED NEW HOLD DOWN BRACKET.
